Том 71
№ 11

All Issues

Sirchenko Z. F.

Articles: 3
Article (Ukrainian)

On the application of the principle of averaging for the solution of some parabolic boundary value problems

Eydelman S. D., Sirchenko Z. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 5. - pp. 621—631

Article (Russian)

Extension of a theorem of N. N. Bogoliubov to the case of a Hilbert space

Sirchenko Z. F.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1964. - 16, № 3. - pp. 339-350

The author considers an equation in standard form $$\frac{dx}{dt} = \varepsilon X(t,x) \quad(1)$$ where $x(t), X(t,x)$ are vector functions with values in the Hilbert space $H \varepsilon$ is a small parameter. A theorem is proved on the existence and uniqueness of an almost periodic solution of equation (1) in the neighborhood of the equilibrium position of the corresponding averaged equation $$\frac{dx}{dt} = \varepsilon X_0(x) \quad(2)$$ The question oi the stability of this solution is also decided.

Brief Communications (Russian)

Application of tre a veraging method to the solution of partial differential equations

Sirchenko Z. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1962. - 14, № 2. - pp. 222-226